# SDR EISA97030

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 29 STRINGER TIE CLIPS CRACKED FROM FS 420 THROUGH FS 804 FROM STRINGER 9L TO 4R.  REMOVED AND REPLACED TIE CLIPS PER SRM 51-10-1.  (M)
